M J Jacob
M J Jacob
Professor of Mathematics, NIT Calicut
Verified email at
Cited by
Cited by
The multi server M/M/(s,S) queueing inventory system
AN Nair, MJ Jacob, A Krishnamoorthy
Annals of Operations Research 233, 321-333, 2015
Transient solution for a finite capacity M/G a,b /1 queueing system with vacations to the server
MJ Jacob, TP Madhusoodanan
Queueing systems 2, 381-386, 1987
Multiserver queue with addressed retrials
VV Mushko, MJ Jacob, KO Ramakrishnan, A Krishnamoorthy, AN Dudin
Annals of Operations Research 141, 283-301, 2006
A multi-server heterogeneous queuing-inventory system with class-dependent inventory access
K Rasmi, MJ Jacob, AS Rumyantsev, A Krishnamoorthy
Mathematics 9 (9), 1037, 2021
General analysis of (s, S) inventory systems with random lead times and bulk demands
R Ramanarayanan, MJ Jacob
Cahiers du Centre d'études de recherche opérationnelle 29 (3-4), 249-254, 1987
Analysis of a multiserver queueing inventory model with self-service
K Rasmi, MJ Jacob
International Journal of Mathematical Modelling and Numerical Optimisation …, 2021
An production inventory controlled self-service queuing system
AN Nair, MJ Jacob
Journal of Probability and Statistics 2015, 2015
Transient solution of a finite‐capacity M/Ga,b/1 queueing system
MJ Jacob, A Krishnamoorthy, TP Madhusoodanan
Naval Research Logistics (NRL) 35 (3), 437-441, 1988
Gerber Shiu Function of Markov Modulated Delayed By-Claim Type Risk Model with Random Incomes
G Shija, MJ Jacob
Journal of Mathematical Finance 6 (04), 489, 2016
On a double barrier hybrid dividend strategy in a compound Poisson risk model with stochastic income
AS Dibu, MJ Jacob
Annals of Operations Research 315 (2), 969-984, 2022
Delayed capital injections for a risk process with Markovian arrivals
AS Dibu, MJ Jacob, AD Papaioannou, L Ramsden
Methodology and Computing in Applied Probability 23, 1057-1076, 2021
On the distribution of an (r, Q) inventory with lead time via multi server queues
AN Nair, MJ Jacob
International Journal of Intelligent Enterprise 3 (1), 3-18, 2015
Inventory with positive service time and retrial of demands: an approach through multiserver queues
AN Nair, MJ Jacob
International Scholarly Research Notices 2014, 2014
On a class of renewal queueing and risk processes
KK Thampi, MJ Jacob
The Journal of Risk Finance 11 (2), 204-220, 2010
Barrier probabilities and maximum severity of ruin for a renewal risk model
KK Thampi, MJ Jacob, N Raju
International Journal of Theoretical and Applied Finance 10 (05), 837-846, 2007
On the Gerber-Shiu function of a MAP risk model with possible delayed phase-type by-claims
AS Dibu, MJ Jacob
International Journal of Mathematics in Operational Research 20 (1), 60-84, 2021
Analysis of a MAP risk model with stochastic incomes, inter-dependent phase-type claims and a constant barrier
AS Dibu, MJ Jacob
Applied Probability and Stochastic Processes, 235-262, 2020
An M/M/(s, S) queuing–inventory system with exponential lead time and lost sales
AN Nair, MJ Jacob
Mathematical Sciences International Research Journal 2, 276-278, 2013
Moments of the time of ruin in a renewal risk model with discounted penalty
KK Thampi, MJ Jacob
The Journal of Risk Finance 9 (2), 173-187, 2008
A Markovian risk model with possible by-claims and dividend barrier
PP Sreeshamim, MJ Jacob, AS Dibu
International Journal of Mathematics in Operational Research 26 (4), 475-501, 2023
The system can't perform the operation now. Try again later.
Articles 1–20